while reading through questions, recently, I saw somebocy mentioned a skin tag that had gone away. I cannot find that log now, and searxh is not helping. Wondering if they'd mind speaking up again, I have had similar experince, and am wondering whats' up?
I have had skin tags and big raised moles disappear, while on tx. I asked the dermatologist if the medications for treatment could be making them disappear. She said had never heard of it happening, but does mean it wouldnt. I had been having itching episodes on the moles, and with my rash got some steriod cream from her, and putting that on it. so maybe it was the steriod cream.
I have a couple of what I think are skin tags, on my neck, very small. But my parents have them too, and they are just old, lol....would be interesting to know if they are from the hep. I also have a few of those very tiny dark pink dots, and I've heard of conflicting things on those too, that they are from the hep, and that they aren't.
Hey, interesting topic; about 9 months ago, while both on tx., Missy Mouse and I both noticed an absence of skin tags too. I had several on the left side of my neck that I had seriously been considering having removed and wham-oh, a few months into tx. they vanished. I questioned the NP at the GI's office who denied ever hearing of such a thing ........ go figure. Lyn
Hi! Can I ask you how they removed them? by a lazer or something? Hope they didn't use tweezers! lol...hope youre well....would be interesting to know, perhaps the hep ramps up the aging process relative to these skin things, maybe they'll know more in the coming years...
thanks for your comments...i will follow up with Dr's, but just thought that that was totally weird, cuz i had a booked surgery to remove the tag, and lo and behold, within 4 wks of Tx, it is shrinking ... almost gone. Don't tell me there are POSITIVE effects from pegatron...lol...
Yes! I'm so glad to see this subject as I noticed the same thing myself. I had much more skin tags, I believe it's genetic. I remember seeing my grandmothers neck, full of skin tags. Until tx it was like looking in a mirror. The old fashioned way to deal with them was to put a piece of thread around the tag and pull it off. I even tried shaving them off. My dr said he could zap them with a freezing agent and remove them, but I had so many, I just never thought of it seriously.
Then, I treated and most of the skin tags are gone. Hope they don't come back, but I'd choose skin tags over hep c coming back or txing again...
Thank you for opening this subject - skin changes for the good. Don't mean to be so out there but the genital wart and the plantar wart on my toe I've had for years have dissapeared. I'm on Alubuferon and Riba - 1b. This Friday will mark my 12 week period. My viral load will finally be revealed. Also the swelling around my ankles has not returned. The exhaustion and mood swings have increased. Ah so. I really appreciate being able to be truthful with such private matters. I am proud of all warriors doing what they can!
Hate to be contrary, but I have exactly the OPPOSITE problem!
I've had more strange growths appear and disappear all over my body in the past 10 months than in the past 20 years!
From lumps on the eyebrow, on the corner of the eye, in the armpit, on the shins, to the latest (just in time for Halloween) a pea-sized thingie dangling off the tip of my nose!
I posted about them but now I realize why I didn't get many responses! Most have probably had the opposite reaction! *LOL*
FWIW - all the lumps have, so far, vanished within a couple of weeks. hope the same holds true for the nose mole.
I got a lumpy looking kind of thingee on my back - at first it looked like what they call skin tags - but then it got dark almost black - It started in the summer and I was concerned it was skin cancer...but the Doc said it looks like a wart - AS IF! LOL
But, I didn't have this before treatment and I think I was into month 6 when it came about - I will have to have it burnt off once tx is over...
I hope yours on the nose goes away - these meds cause weird stuff huh
The nose booger might be an interesting prop for my halloween costume. *g*
One interesting, semi-serious aside; The FIRST skin problems I had were two reddish-purplish rashes on my left calf. I thought it was idiopathic thrombocytopenic purpura (God, how I looooove writing that - peg and riba do weird things to the brain, too).
Anyway, They have been there for 10 months but the past two weeks I noticed they've finally faded to frecklish-hue and are flush with the rest of the skin.
of course I interpret that as a sign the meds are working and don't you DARE try to talk me out of it! *lol*
yeah I went to my Family Doc, he said they were warts! LOL I said I am on an anti-viral med how can I have warts - He looked at me dumbfounded...I asked My Liver Doc and she said it looks like warts, again I said I am on an anti viral how can I get a virus, she said she would refer me to a dermatologist once tx is over - I have 10 more weeks to go ...If yours went away maybe I will get lucky and mine will to
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.